Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Almost fixed point theorems


Author: Adam Idzik
Journal: Proc. Amer. Math. Soc. 104 (1988), 779-784
MSC: Primary 47H10; Secondary 54H25, 55M20
DOI: https://doi.org/10.1090/S0002-9939-1988-0964857-2
MathSciNet review: 964857
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A closed cover version of Hazewinkel and van de Vel's theorem on the existence of $ \gamma $-almost fixed points for set-valued functions and for real Hausdorff topological vector spaces is proved. Generalizations of well-known fixed point theorems of the Schauder-Tychonoff type are presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 54H25, 55M20

Retrieve articles in all journals with MSC: 47H10, 54H25, 55M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0964857-2
Keywords: Fixed point, convexoid cover, Čech homology functor, almost convex set
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society